Alert archive / Texas / Tornado Warnings in 2025

Tornado Warning 96, NWS Shreveport, LA

November 24, 2025Nacogdoches County, San Augustine County, Shelby County, Texas

NWS Shreveport, LA issued this tornado warning at Nov 24, 2025, 7:43 PM CST for Nacogdoches County, San Augustine County, Shelby County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 24, 2025, 7:43 PM CST (01:43 UTC)
Expired
Nov 24, 2025, 8:11 PM CST
In force
28 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Nacogdoches County, TX, San Augustine County, TX, Shelby County, TX

The radar

The Shreveport radar (KSHV), 103 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 24, 6:36 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 1.7 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2025-11-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2025-11-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 326 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
494 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
326 m²/s²
0-3 km storm-relative helicity
366 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

668 
WFUS54 KSHV 250143
TORSHV
TXC347-405-419-250230-
/O.NEW.KSHV.TO.W.0096.251125T0143Z-251125T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
743 PM CST Mon Nov 24 2025

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  East Central Nacogdoches County in eastern Texas...
  Northwestern San Augustine County in eastern Texas...
  Southeastern Shelby County in eastern Texas...

* Until 830 PM CST.

* At 743 PM CST, a severe thunderstorm capable of producing a 
  tornado was located 8 miles southeast of Martinsville, or 18 miles 
  east of Nacogdoches, moving northeast at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught
           without shelter. Mobile homes will be damaged or
           destroyed. Damage to roofs, windows and vehicles will
           occur. Tree damage is likely.

* Locations impacted include...
  Center, Neuville, Bland Lake, Shelbyville, Patroon, Chireno, 
  Calgary, Jericho, Hurstown and Jordans Store.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3146 9436 3154 9444 3184 9413 3166 9394
TIME...MOT...LOC 0143Z 227DEG 29KT 3153 9436

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

53
2 follow-up statements
621 
WWUS54 KSHV 250203
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
803 PM CST Mon Nov 24 2025

TXC347-250213-
/O.CAN.KSHV.TO.W.0096.000000T0000Z-251125T0230Z/
Nacogdoches TX-
803 PM CST Mon Nov 24 2025

...TORNADO WARNING IS CANCELLED FOR EAST CENTRAL NACOGDOCHES 
COUNTY...

The storm which prompted the warning has moved out of the area. 
Therefore, the warning has been cancelled. However, gusty winds and 
heavy rain are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement 
agency. They will send your report to the National Weather Service 
office.

A Tornado Watch remains in effect until 100 AM CST Tuesday for a 
portion of northeast Texas.

&&

LAT...LON 3164 9423 3169 9429 3184 9413 3166 9394
      3156 9415
TIME...MOT...LOC 0143Z 227DEG 29KT 3154 9436

$$


TXC405-419-250230-
/O.CON.KSHV.TO.W.0096.000000T0000Z-251125T0230Z/
San Augustine TX-Shelby TX-
803 PM CST Mon Nov 24 2025

...TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CST FOR NORTH 
CENTRAL SAN AUGUSTINE AND SOUTHEASTERN SHELBY COUNTIES...

At 803 PM CST, a severe thunderstorm capable of producing a tornado 
was located 5 miles south of Shelbyville, or 11 miles southeast of 
Center, moving northeast at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed.
         Damage to roofs, windows and vehicles will occur. Tree
         damage is likely.

Locations impacted include...
  Center, Neuville, Shelbyville, Bland Lake, Patroon, Calgary, 
  Hurstown, Jericho and Jordans Store.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3164 9423 3169 9429 3184 9413 3166 9394
      3156 9415
TIME...MOT...LOC 0143Z 239DEG 49KT 3154 9434

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

53
326 
WWUS54 KSHV 250211
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
811 PM CST Mon Nov 24 2025

TXC405-419-250221-
/O.CAN.KSHV.TO.W.0096.000000T0000Z-251125T0230Z/
San Augustine TX-Shelby TX-
811 PM CST Mon Nov 24 2025

...TORNADO WARNING IS CANCELLED FOR NORTH CENTRAL SAN AUGUSTINE AND 
SOUTHEASTERN SHELBY COUNTIES...

The storm which prompted the warning has moved out of the area. 
Therefore, the warning has been cancelled. However, gusty winds and 
heavy rain are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement 
agency. They will send your report to the National Weather Service 
office.

A Tornado Watch remains in effect until 100 AM CST Tuesday for a 
portion of northeast Texas.

&&

LAT...LON 3164 9423 3169 9429 3184 9413 3166 9394
      3156 9415
TIME...MOT...LOC 0203Z 240DEG 49KT 3167 9406

$$

53

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Nov 24, 6:18 PM CST, 1 hour 25 minutes earlier. Its key messages:

  • Issued at 1248 PM CST Mon Nov 24 2025
  • Severe thunderstorms remain possible this afternoon and evening mainly along and south of the I-20 corridor of East Texas and North Louisiana. A localized flood threat will persist as well for this area as well as extreme Northeast Texas, Southeast Oklahoma, and Southwest Arkansas.
  • Cooler and drier conditions will return to the region late tonight through Tuesday, with a stronger reinforcement of colder/drier air spilling southeast Tuesday night/Wednesday morning.
Area forecast discussion, Nov 24, 6:18 PM CST, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
618 PM CST Mon Nov 24 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 1248 PM CST Mon Nov 24 2025

 - Severe thunderstorms remain possible this afternoon and evening
   mainly along and south of the I-20 corridor of East Texas and
   North Louisiana. A localized flood threat will persist as well
   for this area as well as extreme Northeast Texas, Southeast
   Oklahoma, and Southwest Arkansas.

 - Cooler and drier conditions will return to the region late
   tonight through Tuesday, with a stronger reinforcement of
   colder/drier air spilling southeast Tuesday night/Wednesday
   morning.

&&

.DISCUSSION...
Issued at 1248 PM CST Mon Nov 24 2025

Busy morning as organized convection has spread farther E than
what the short term progs have indicated this morning, which may
work in our favor and inhibit as much of a northward shift of the
warm front into the region this afternoon. The leading edge of the
convection has weakened considerably over SCntrl AR and extreme NW
LA, but has reinforced the cooler air along and just S of the
I-20 corridor of E TX/N LA. However, am currently watching the
deepening convection development ongoing over SE TX WNW of HOU
near and S of a warm front, which extends from just N of ATT, to
just N of UTS, to JAS and along the Lower Sabine Valley of SW LA.
The short term progs remain in general agreement with additional
PVA spreading NE ahead of the primary upper trough currently
tracking through W TX, which should help maintain the cooler air
in VC of I-20 even as the warm front continues to lift N through
the afternoon/early evening. Thus, the greater instability axis
will spread N into Lower E TX/N LA S of the front, with more than
adequate bulk shear of 50-60 kts enhancing the development of
deeper, more organized and potentially severe convection by mid
and late afternoon once large scale forcing increases ahead of the
approaching trough. In fact, some backing of the low level winds
should help to increase low level shear as weak low pressure waves
try to develop along the warm front, which would enhance the
potential for isolated tornadic development. After coordination
with SPC, have issued a Tornado Watch in effect until 01Z this
evening for Lower E TX and far Wrn LA.

Have had to make some considerable adjustments to max temps this
afternoon especially for areas N of the warm front, mainly to
lower them as much as some 5-8+ degrees. Have also increased pops
a bit based on the current obs, with categorical/likely pops
continuing for much of the region this evening before the trough
allows for a sfc dry line to mix E into the area late this evening
through the overnight hours. But before the dry line arrival, cell
training in VC of the warm front may result in a narrow band of
higher QPF of 2-4+ inches from portions of extreme Ern TX into NW
LA/possibly far Srn AR, which may result in a localized flood
threat over these area through this evening. Will allow the
current Flood Watch to ride as is for areas along/N of the I-30
corridor, as sfc gauges from Red River County TX into McCurtain
County OK and Sevier/Howard Counties in SW AR have recorded 1-2+
inch totals, with additional rainfall expected over nearly
saturated grounds from previous rainfall late last week.

The short term progs continue to suggest that the trough axis will
exit the region to the ENE shortly after 06Z, thus quickly
diminishing the convection from W to E with its departure. While
the progs also hint at some wrap-around stratocu spilling S in
wake of this trough Tuesday, enough clearing may exist late
tonight through mid-morning for patchy FG development. Above
normal temps will return to much of the region Tuesday, before a
second but stronger cold front shifts SE through the area late
Tuesday night/Wednesday morning, returning more seasonal
conditions back in time for the Thanksgiving holiday. Depending on
the extent of cirrus rounding the base of the attendant longwave
trough Wednesday night as sfc ridging continues to build into the
region, freezing temps are possible Thursday morning across SE
OK/SW AR before spreading farther SE into the Lower MS Valley
Thursday night.

The dry NW flow aloft in wake of the longwave trough passage will
begin to flatten by the start of the holiday weekend with the
approach of additional shortwave energy entering the region, with
rapidly returning low level moisture along a SSWrly LLJ
contributing to an increase in convection development Saturday,
becoming further enhanced by Sunday as additional energy develops
in the SW flow aloft and overspreads the area. Attm, instability
return looks meager for the weekend systems, but additional much
needed rainfall is expected to provide some relief to the ongoing
drought conditions.

15

&&

.AVIATION...
(00Z TAFS)
Issued at 618 PM CST Mon Nov 24 2025

A NE to SW band of convection extending from Cntrl/Srn AR into
extreme NW LA and Lower E TX will continue to slowly shift E
across SCntrl AR into N LA this evening, gradually diminishing
from W to E after 06Z. A mix of MVFR/IFR cigs are expected in and
near the convection, with localized wind gusts to 30-35kts
possible with the strongest convection. This convection will
affect all but the TYR/GGG/TXK terminals this evening, exiting MLU
by 09Z. In wake of the convection, IFR/LIFR cigs will develop and
lower overnight, with areas of FG possible over E TX/SW AR/NW LA
between 06-09Z, and possibly reaching ELD/MLU between 09-12Z. The
FG should lift by mid-morning, although MVFR cigs will linger
until around midday/early afternoon before returning to VFR.
Farther S across Deep E TX/Srn sections of NCntrl LA, SKC is
expected after the FG lifts. VRB winds 5-10kts this evening will
become Lt/Vrb after 06Z. Winds will then become WNW and increase
to 5-10kts after 15Z. /15/

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 1247 PM CST Mon Nov 24 2025

Spotter activation may be needed this afternoon and evening over
portions of East texas and North Louisiana along and south of the
I-20 corridor. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  59  75  48  62 / 100   0   0   0
MLU  63  75  50  60 / 100  10   0   0
DEQ  50  66  38  56 /  40   0   0   0
TXK  54  68  43  57 /  70   0   0   0
ELD  55  69  43  58 / 100   0   0   0
TYR  54  70  44  60 /  60   0   0   0
GGG  54  71  44  60 /  90   0   0   0
LFK  58  76  48  64 / 100   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch until midnight CST tonight for ARZ050-051-059>061-
     070-071.

LA...None.
OK...None.
TX...Flood Watch until midnight CST tonight for TXZ097-108>112.

&&

DISCUSSION...15
AVIATION...15

In the hours before

Special weather statement, Nov 24, 5:53 PM CST, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Shreveport LA
553 PM CST Mon Nov 24 2025

LAZ001-TXZ138-151-250030-
Caddo LA-Panola TX-Harrison TX-
553 PM CST Mon Nov 24 2025

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT WESTERN CADDO PARISH
AND SOUTHEASTERN HARRISON AND NORTHEASTERN PANOLA COUNTIES UNTIL 630
PM CST...

At 553 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from 6 miles southeast of Marshall to 7
miles north of Carthage, moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.

Locations impacted include...
  Marshall, Waskom, Elysian Fields, Deberry, Midyett and Jonesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3224 9436 3237 9434 3250 9437 3254 9404
      3235 9401 3222 9403
TIME...MOT...LOC 2353Z 272DEG 36KT 3248 9428 3237 9427 3225 9430

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

53
Special weather statement, Nov 24, 6:41 PM CST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Shreveport LA
641 PM CST Mon Nov 24 2025

TXZ152-153-165-166-250130-
Angelina TX-San Augustine TX-Shelby TX-Nacogdoches TX-
641 PM CST Mon Nov 24 2025

...A STRONG THUNDERSTORM WILL IMPACT NACOGDOCHES...NORTHWESTERN
ANGELINA...NORTHWESTERN SAN AUGUSTINE AND CENTRAL SHELBY COUNTIES
UNTIL 730 PM CST...

At 641 PM CST, Doppler radar was tracking a strong thunderstorm over
Nacogdoches, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Lufkin, Nacogdoches, Center, Hudson, San Augustine, Joaquin,
  Martinsville, Melrose, Woden, Neuville, Bland Lake, Macune,
  Shelbyville, Appleby, Chireno, Arcadia, Stockman, Denning, Jericho
  and Calgary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3134 9495 3174 9470 3197 9405 3142 9411
      3133 9490 3134 9491
TIME...MOT...LOC 0041Z 243DEG 40KT 3158 9464

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

53
Special weather statement, Nov 24, 6:58 PM CST, 45 minutes before
Special Weather Statement
National Weather Service Shreveport LA
658 PM CST Mon Nov 24 2025

LAZ001-002-TXZ138-151-250200-
Caddo LA-Panola TX-Harrison TX-Bossier LA-
658 PM CST Mon Nov 24 2025

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN CADDO AND
SOUTHWESTERN BOSSIER PARISHES AND SOUTHEASTERN HARRISON AND EASTERN
PANOLA COUNTIES UNTIL 8 PM CST...

At 658 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from near Blanchard to near Carthage, or
extending from 10 miles northwest of Shreveport to near Carthage,
moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and half inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Shreveport, Bossier City, Carthage, Greenwood, Blanchard, Waskom,
  Benton, Stonewall, Elysian Fields, Deberry, Fosters, Gary City,
  Spring Ridge, Cross Lake, Keithville, Midyett, Forbing, Front,
  Barksdale Air Force Base and Dixie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3202 9437 3234 9433 3284 9368 3241 9362
      3234 9375 3234 9380 3233 9380 3233 9381
      3231 9381 3220 9403 3220 9404 3219 9404
TIME...MOT...LOC 0057Z 240DEG 29KT 3255 9393 3228 9407 3217 9428

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

50
Local storm report, Nov 24, 7:13 PM CST, 30 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
713 PM CST Mon Nov 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     Tstm Wnd Dmg     2 WNW Nesbitt           32.60N 94.47W
11/24/2025                   Harrison           TX   Law Enforcement

            Tree down near Spellings Road and Hwy. 154.

&&

13
Local storm report, Nov 24, 7:21 PM CST, 22 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
721 PM CST Mon Nov 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     Flash Flood      1 N Marshall            32.54N 94.35W
11/24/2025                   Harrison           TX   Law Enforcement

            Flooding reported at several locations in
            the city of Marshall along U.S. Hwy 59.

&&

13
Special weather statement, Nov 24, 7:23 PM CST, 20 minutes before
Special Weather Statement
National Weather Service Shreveport LA
723 PM CST Mon Nov 24 2025

LAZ010-TXZ151>153-165>167-250200-
Nacogdoches TX-Sabine TX-Angelina TX-De Soto LA-Panola TX-Shelby
TX-San Augustine TX-
723 PM CST Mon Nov 24 2025

...AN AREA OF STRONG THUNDERSTORMS WILL IMPACT EASTERN NACOGDOCHES...
NORTH CENTRAL ANGELINA...SOUTHEASTERN PANOLA...NORTHWESTERN SABINE...
NORTHERN SAN AUGUSTINE AND SHELBY COUNTIES AND SOUTHWESTERN DE SOTO
PARISH UNTIL 8 PM CST...

At 723 PM CST, Doppler radar was tracking an area of strong
thunderstorms over Center, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Lufkin, Center, Milam, San Augustine, Logansport, Tenaha, Timpson,
  Joaquin, Neuville, Bland Lake, Shelbyville, Martinsville, Patroon,
  Macune, Melrose, Rosevine, Woden, Etoile, Chireno and Huxley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3129 9476 3200 9435 3216 9387 3184 9386
      3185 9388 3184 9388 3184 9387 3183 9388
      3183 9387 3181 9387 3181 9386 3143 9384
TIME...MOT...LOC 0123Z 246DEG 25KT 3180 9420

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

53

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 24, 6:09 PM CSTSevere Thunderstorm WarningSHVHarrison, Panola25 min
Nov 24, 6:13 PM CSTFlash Flood WarningSHVHarrison2 hr
Nov 24, 6:36 PM CSTAreal Flood AdvisorySHVAngelina, Cherokee, Nacogdoches114 min
Nov 24, 6:41 PM CSTSpecial Weather StatementSHVNacogdoches, Shelby49 min
Nov 24, 6:51 PM CSTSevere Thunderstorm WarningSHVNacogdoches, San Augustine, Shelby39 min
Nov 24, 6:58 PM CSTSpecial Weather StatementSHVPanola62 min
Nov 24, 7:15 PM CSTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, San Augustine45 min
Nov 24, 7:16 PM CSTAreal Flood AdvisorySHVNacogdoches, Panola, San Augustine, Shelby3 hr
Nov 24, 7:23 PM CSTSpecial Weather StatementSHVSan Augustine, Shelby37 min
Nov 24, 7:28 PM CSTFlash Flood WarningSHVNacogdoches, Panola, San Augustine, Shelby2 hr
Nov 24, 7:36 PM CSTSevere Thunderstorm WarningSHVNacogdoches, San Augustine, Shelby39 min
Nov 24, 7:59 PM CSTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, San Augustine61 min
Nov 24, 8:01 PM CSTFlash Flood WarningSHVShelby106 min
Nov 24, 8:07 PM CSTSevere Thunderstorm WarningSHVPanola, Sabine, San Augustine, Shelby38 min
Nov 24, 8:12 PM CSTFlash Flood WarningSHVAngelina, Nacogdoches, San Augustine3 hr
Nov 24, 8:40 PM CSTSevere Thunderstorm WarningSHVSabine, San Augustine, Shelby50 min
Nov 24, 8:48 PM CSTAreal Flood AdvisorySHVShelby117 min
Nov 24, 9:08 PM CSTAreal Flood AdvisorySHVAngelina, Sabine, San Augustine, Shelby3 hr
Nov 24, 9:10 PM CSTSpecial Weather StatementSHVSabine, San Augustine50 min
Nov 25, 12:41 AM CSTDense Fog AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more8 hr

Nearby

Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.